Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 139, NWS Pueblo, CO

July 14, 2020Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2020, 9:09 PM MDT for Prowers County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2020, 9:09 PM MDT (03:09 UTC)
Expired
Jul 14, 2020, 9:32 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Prowers County, CO

The radar

The Goodland radar (KGLD), 156 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2785 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

804 
WUUS55 KPUB 150309
SVRPUB
COC099-150345-
/O.NEW.KPUB.SV.W.0139.200715T0309Z-200715T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
909 PM MDT Tue Jul 14 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Prowers County in southeastern Colorado...

* Until 945 PM MDT.

* At 909 PM MDT, a severe thunderstorm was located near Hartman, or 9
  miles west of Coolidge, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Holly, Granada, Hartman and Bristol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 10233 3825 10237 3827 10205 3785 10205
TIME...MOT...LOC 0309Z 274DEG 21KT 3809 10217 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

KT
2 follow-up statements
831 
WWUS55 KPUB 150319
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
919 PM MDT Tue Jul 14 2020

COC099-150345-
/O.CON.KPUB.SV.W.0139.000000T0000Z-200715T0345Z/
Prowers CO-
919 PM MDT Tue Jul 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR NORTHEASTERN PROWERS COUNTY...

At 919 PM MDT, a severe thunderstorm was located over Holly, or near
Coolidge, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Holly, Granada, Hartman and Bristol. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 10233 3823 10233 3827 10205 3785 10205
TIME...MOT...LOC 0319Z 286DEG 23KT 3806 10210 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

KT
253 
WWUS55 KPUB 150332
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
932 PM MDT Tue Jul 14 2020

COC099-150342-
/O.CAN.KPUB.SV.W.0139.000000T0000Z-200715T0345Z/
Prowers CO-
932 PM MDT Tue Jul 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PROWERS COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 3788 10233 3823 10233 3827 10205 3785 10205
TIME...MOT...LOC 0329Z 274DEG 21KT 3805 10200 

$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 8:14 PM MDT, 55 minutes earlier.

Area forecast discussion, Jul 14, 8:14 PM MDT, 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
814 PM MDT Tue Jul 14 2020

.UPDATE...
Issued at 814 PM MDT Tue Jul 14 2020

Updated to cancel svr watch 369 for El Paso, Pueblo, Crowley, and
Otero Counties. Severe watch continues across the far southeast
plains, as storms have congealed and will continue to roll into
southwest Kansas over the next hour or two. Main threats are
damaging wind gusts of over 80 mph, large hail, heavy rain and
frequent cloud to ground lightning, although a quick spinup
tornado will remain possible.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 233 PM MDT Tue Jul 14 2020

...Severe Thunderstorm Potential Continues Today and Again
Wednesday...

Shower and storm activity continue to develop this afternoon across
much of the region. Everything is still fairly scattered but do
expect to see an increase in coverage through the mid-afternoon
hours. Cool front continues to slowly slink through the region
though not sure how much farther south and west it will make it
given the convection already developing in the high terrain.
Outflows and convective contamination may not allow the cool front
to move too much today. That said, wherever it does end up will be
the main focus for some stronger and more severe thunderstorms later
this afternoon and evening. It will also be the focus for heavy,
possible flash flooding, rainfall over the far eastern Colorado
plains.

Dewpoints remain in the mid to upper-60s at early this afternoon
across the plains with lower LCL heights. Hi-res guidance has been
pretty consistent on developing some discrete supercells coming off
the Palmer Divide and then tracking east-southeast. The issue
becomes how quickly this initial activity grows upscale as it moves
into Kiowa County and points south. Thinking the discrete stuff
turns quickly into a QLCS-ish type of system once it gets into open
territory as we do expect there to be a more west-east oriented
boundary, higher surface dewpoints, ribbon of very high surface
theta-e, stronger uni-directional west flow aloft and tied to over
2500 J/kg MLCAPE. The hail threat transitions into a wind threat
with some embedded mesovorticies possible, quick spinners, as the
activity moves into Kansas. Nonetheless, it will be interesting to
see exactly what happens when the initial activity hits that
moisture rich air with minimal CIN across the Ark River Valley.

Activity will be well east overnight but the light easterly flow in
its wake will push better low-level moisture back towards the Front
Range. We've increased cloud cover for Wednesday morning and as we
go into Wednesday morning, this cloud layer will act like a lid/cap
for expected thunderstorm activity tomorrow afternoon.

Expecting dewpoints to be at least 7-10 degrees warmer Wednesday
afternoon, farther west into the foothills, but temperatures will be
about 7-10 degrees cooler. Continued easterly flow will get the
afternoon action going once we reach convective temperatures, though
the onset may be a few hours later than today given the column is a
little cooler than today. Shear and CAPE look a little better across
the Front Range and southeast. This is the corridor for activity
tomorrow with large hail and damaging wind gusts.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 233 PM MDT Tue Jul 14 2020

Not much change to the extended forecast thinking. The main
differences in the operational solutions do not appear until early
next week with the positioning of the upper high over the western
states. Ensembles are mostly split between to GFS and ECMWF with
the upper high positioning.

Wednesday night into Friday...the upper level pattern will
continue to feature an upper high over the Desert Southwest, with
broad troughing near the Canadian border through the end of the
week. This will keep westerly flow across Colorado, before upper
ridging builds north on Friday. Several embedded disturbances will
move across Colorado leading to multiple rounds of strong to
severe thunderstorms across the region.

Expect severe weather across the Plains Wednesday evening,
exiting into western Kansas by Thursday morning. Large hail and
gusty outflow winds in excess of 60 mph are possible as storms
track east over the Plains. An outflow boundary is forecast to
push back west into the I-25 corridor by morning as well, with
easterly low level upslope flow expected across the Plains. This
will also pool moisture across the region. On Thursday, the next
upper disturbance is forecast to track across Colorado. Models
have plenty of moisture over the Plains, with lower 60 dewpoints.
This will help lead to decent afternoon instability, with SBCAPE
values rising to near 2500 j/kg. Shear will be modest at 35 kts.
the factors will lead to the potential for another round of strong
to severe thunderstorms on Thursday afternoon. Expect development
along a dryline near the I-25 corridor, and quickly spread east
during the late afternoon and evening hours, clearing into Kansas
overnight.

On Friday, the upper high to the south will edge northward. Flow
will shift more southwesterly across the state with energy lifting
north out of the Desert Southwest. Another round of strong to
severe storms is possible, but there are some limiting factors.
CAPE values will be much less with dewpoints on the Plains only in
the 50s. Shear will also be much weaker, less than 30 kts.
Coverage will likely not be as great across the Plains during the
afternoon and evening hours, but storms that do form will be
capable of strong winds in excess of 60 mph and large hail.

Temperatures on Thursday will reach into the lower to mid 90s,
before reaching back to near 100 on Friday for the Plains.

Saturday into Tuesday...the upper level high will continue to
migrate westward with the main difference between the GFS and
ECMWF being how fast it does so. The GFS shifts it west across
Colorado into the Great Basin by Tuesday, while the ECMWF is
slower with the upper high sitting over Colorado by Tuesday. The
GFS would have more widespread showers and thunderstorms across
Colorado. The ECMWF is drier given the location of the upper high.
For the most part, expect near daily afternoon and evening
thunderstorms. The most likely areas to see thunderstorms will be
over the Mountains, with activity spreading into the I-25
corridor. Flow aloft is weak, so storm movements will be slow. If
a stronger storm becomes parked over a burn scar, flash flooding
will be possible. Hot temperatures will continue across the region
with the lower elevations continuing to see highs in the 90s.
Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 233 PM MDT Tue Jul 14 2020

Today...VFR/MVFR in showers and storms. KPUB/KCOS will have the
better chances for direct thunderstorm impacts this afternoon around
20-22Z. Large hail and damaging winds, in excess of 50 knots
possible, with frequent lightning. Winds will become more northeast
early afternoon with a predominant west wind at KALS.
High confidence.

Tonight...VFR. Storms clear east later this evening leaving us with
light and variable winds overnight under mostly clear skies.
High confidence.

Wednesday Morning...VFR/MVFR. Not seeing a lot of terminal impacts
through the end of the TAF cycle at this time outside of some MVFR
stratus at KCOS/KPUB. We should develop a better easterly flow at
KPUB/KCOS towards the end of the cycle bringing in low-level
moisture allowing the stratus to develop or inch closer to the
terminals. High confidence.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MW
SHORT TERM...HEAVENER
LONG TERM...MOZLEY
AVIATION...HEAVENER
Hazardous weather outlook, Jul 14, 12:33 PM MDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1233 PM MDT Tue Jul 14 2020

COZ058>089-093>099-151300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1233 PM MDT Tue Jul 14 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe storms are expected over the plains this afternoon
and evening. Storms are anticipated to develop around midday over
the mountains before spreading eastward to the plains. Ping pong
ball size hail, wind gusts in excess of 60 mph, and lightning
will be the primary threats associated with the storms today.
There is also potential for an isolated tornado across the plains,
mainly east of La Junta.

Over the mountains, there is limited potential for burn scar flash
flooding if a storm should develop over one of the newer scars.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to severe storms will again be possible over the plains on
Wednesday, with a risk of winds over 60 mph, hail up to golf ball
size, locally heavy rainfall and frequent cloud to ground
lightning. Farther west over the mountains and interior valleys,
scattered thunderstorms are expected, with hail up to nickel
size, winds of 50 mph, brief heavy rainfall and frequent cloud to
ground lightning all possible. There will also be the possibility
of flooding of burn scars across mainly the eastern mountains on
Wednesday, with the greatest risk over the Spring burn scar.

For the remainder of the week into the weekend, scattered
afternoon and evening thunderstorms are expected each day, with
the greatest chance for storms over the mountains. Locally heavy
rainfall, frequent lightning, small hail and wind gusts to 50 mph
will be possible with any stronger storms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible along and east of Interstate 25 this afternoon and
evening.

55/88

In the hours before

Local storm report, Jul 14, 7:16 PM MDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
716 PM MDT TUE JUL 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          4 W LAS ANIMAS          38.06N 103.30W
07/14/2020                   BENT               CO   PUBLIC

            LOCATION APPROXIMATED.

&&
Local storm report, Jul 14, 7:20 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
720 PM MDT TUE JUL 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          6 W LAS ANIMAS          38.08N 103.34W
07/14/2020                   BENT               CO   PUBLIC

            TIME ESTIMATED. TOUCHED DOWN IN SOUTH FIELD.

&&
Special weather statement, Jul 14, 7:35 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
735 PM MDT Tue Jul 14 2020

COZ094-099-150215-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
735 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES UNTIL 815 PM MDT...

At 735 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Kim, or 32 miles west of Springfield, moving east
at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Springfield and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3722 10329 3752 10331 3754 10258 3722 10258
TIME...MOT...LOC 0135Z 267DEG 42KT 3743 10320

MOORE
Local storm report, Jul 14, 7:45 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT TUE JUL 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TORNADO          1 SW LAS ANIMAS         38.06N 103.23W
07/14/2020                   BENT               CO   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

&&
Local storm report, Jul 14, 8:25 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT TUE JUL 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND GST     9 S SPRINGFIELD         37.28N 102.62W
07/14/2020  M61 MPH          BACA               CO   ASOS

            ASOS STATION KSPD 8 S SPRINGFIELD.

&&
Special weather statement, Jul 14, 8:37 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
837 PM MDT Tue Jul 14 2020

COZ098-150315-
Lamar Vicinity/Prowers County CO-
837 PM MDT Tue Jul 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR PROWERS COUNTY UNTIL 915 PM
MDT...

At 836 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Queens Reservoir to 10
miles northeast of Two Buttes. Movement was east at 65 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lamar, Holly, Granada, Hartman and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3766 10259 3826 10270 3826 10205 3765 10204
TIME...MOT...LOC 0236Z 271DEG 57KT 3823 10253 3766 10224

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 6:00 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo30 min
Jul 14, 6:12 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero33 min
Jul 14, 6:13 PM MDTTornado WarningPUBCrowley, Otero32 min
Jul 14, 6:16 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero59 min
Jul 14, 6:37 PM MDTTornado WarningPUBBent, Crowley, Kiowa, Otero23 min
Jul 14, 6:40 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero65 min
Jul 14, 6:52 PM MDTSpecial Weather StatementPUB38 min
Jul 14, 6:56 PM MDTSevere Thunderstorm WarningPUBBent, Otero34 min
Jul 14, 6:59 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:14 PM MDTTornado WarningPUBBent31 min
Jul 14, 7:27 PM MDTTornado WarningPUBBent, Prowers33 min
Jul 14, 7:35 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 14, 7:38 PM MDTSevere Thunderstorm WarningPUBBent, Prowers37 min
Jul 14, 7:42 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 14, 7:46 PM MDTSevere Thunderstorm WarningPUBBent, Prowers44 min
Jul 14, 8:01 PM MDTTornado WarningPUBProwers17 min
Jul 14, 8:08 PM MDTSevere Thunderstorm WarningPUBBent, Prowers20 min
Jul 14, 8:22 PM MDTSevere Thunderstorm WarningPUBBaca53 min
Jul 14, 8:37 PM MDTSpecial Weather StatementPUBProwers38 min
Jul 15, 1:27 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo63 min
Jul 15, 1:54 PM MDTSevere Thunderstorm WarningPUBEl Paso51 min
Jul 15, 2:03 PM MDTSpecial Weather StatementPUBFremont27 min
Jul 15, 2:10 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 15, 2:13 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
Jul 15, 2:23 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo47 min
Jul 15, 2:34 PM MDTSpecial Weather StatementPUBFremont26 min
Jul 15, 2:36 PM MDTSevere Thunderstorm WarningPUBEl Paso29 min
Jul 15, 2:38 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont19 min
Jul 15, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo63 min
Jul 15, 2:43 PM MDTSevere Thunderstorm WarningPUBFremont32 min
Jul 15, 2:48 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Fremont, Teller2 hr
Jul 15, 3:06 PM MDTFlash Flood WarningPUBFremont99 min
Jul 15, 3:15 PM MDTSevere Thunderstorm WarningPUBFremont30 min
Jul 15, 3:16 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min
Jul 15, 3:18 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso104 min
Jul 15, 3:23 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont13 min
Jul 15, 3:32 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 15, 3:38 PM MDTFlash Flood WarningPUBEl Paso, Pueblo108 min
Jul 15, 3:39 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo36 min
Jul 15, 3:41 PM MDTSevere Thunderstorm WarningPUBHuerfano34 min
Jul 15, 3:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo64 min
Jul 15, 4:13 PM MDTTornado WarningPUBEl Paso, Pueblo32 min
Jul 15, 4:14 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo46 min
Jul 15, 4:17 PM MDTFlash Flood Warning Considerable damage threatPUBPueblo118 min
Jul 15, 4:41 PM MDTSevere Thunderstorm WarningPUBPueblo49 min
Jul 15, 5:25 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo50 min
Jul 15, 5:58 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero, Pueblo47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.